# SDR UALA2010090703306

- Difficulty date: September 5, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 46,357 hours, 12,900 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Part number: 285N000612
- Part serial: D01745
- Condition: Failed
- Location: Rt Ecs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLEED VALVE CLOSES EARLY (31 PERCENT N2) DURING ENG START ON THE RT ENG LT ENG START NORMAL  REPLACED RT ECS BLEED CONF CARD IAW WD. ACCOMPLISHED ENGINE START. OP CHECKED OK.
